# SDR F3LA201908140076

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 8,121 hours, 3,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT AFTER ENG NR 2 START.    PERFORMED TSM 05-50-00-810-831-A NO SMOKE OR ODER PRESENT IN COCKPIT OR CABIN ENG WASH HAD BEEN PERFORMED ON BOTH ENGINES THE NIGHT BEFORE, WHICH CAUSED THE INITIAIL EVENT. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE 1&2 IDLE RUN REQUIRED FOR TOUBLESHOOTING.   PERFORMED IDLE RUN ON ENG 1&2 IAW AMM 73-29-00-740-803-A NO DEFECTS NOTED AT THIS TIME
